Hey Dan, hello there.
Remeron was at the bottom of my list as my Pdoc had it listed as a med that could cause a large weight increase.
Mitrazapine (Remeron) has been associated with significant weight gain, possibly secondary to interactions with the histamine (H1) receptor. It is not associated with gastrointestinal symptoms, sexual dysfunction, or increased heart rate, as seen with the SSRIs. Reference: PDR Pocket Guide, 7th Edition.
It does not seem right that the meds we need may cause us depression due to large weight gains. However adding an exercise program 5 days a week if possible will help control the weight as well as watching what you eat.
Take care and keep posting.
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression
_____________________________________________________"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.”